MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HEMOSPLIT,14.5 FR,ST,27CM,T CUFF,STAND; DIALYSIS CATHETER

BARD ACCESS SYSTEMS HEMOSPLIT,14.5 FR,ST,27CM,T CUFF,STAND; DIALYSIS CATHETER
Model Number 5733274
Medical Device Problem Codes Stretched (1601); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending; however photo has been provided for review.The investigation of the reported event is currently underway.Expiry date (05/2021).
 
Event or Problem Description
It was reported that the tube of the catheter allegedly bulged.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
It was reported that post catheter placement in right internal jugular vein, the tube of the catheter allegedly bulged.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review was performed.This is the only complaint to date for this lot number.Therefore, a device history record review is not required.Investigation summary: one hemosplit long-term dialysis catheter was returned for evaluation.Visual, microscopic and functional testing were performed.Stretching to the red luer extension leg was noted distal to the distal end of the luer.The sample was returned with both clamps disengaged.The tissue cuff was intact and had residue.Both lumens were patent to infusion and aspiration with no issue.The investigation is confirmed for the bulged catheter, as a bulge on the red luer extension leg was clearly noted.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 expiry date (05/2021), g4.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HEMOSPLIT,14.5 FR,ST,27CM,T CUFF,STAND
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10361452
Report Number3006260740-2020-02761
Device Sequence Number19390285
Product Code MSD
UDI-Device Identifier00801741013034
UDI-Public(01)00801741013034
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K030020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5733274
Device Catalogue Number5733274
Device Lot NumberREDY4020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer11/03/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date11/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1